# SDR IPXA1569939

- Difficulty date: October 7, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N5810588
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, COCKPIT  FLOOR PANEL BS 276 AND RBL 7 WEB  IS CORRODED IN 2 PLACES.  REMOVED CORROSION AND RESTORED FINISH IAW EA 111383 IR AND EO B757-531 0-44761-A.
